Schedule and activity details subject to change. In fact they will change, NEW activities are being added regularly so check back often.  Access maps here  to view location indicated in activity title.

ALL DAY

DM Water Works Park Foundation Tent – The Village
Stop by the DM Water Work Park Foundation and sign up to win River Bank Bash and Hinterland tickets, check out the phases of the Park’s revitalization, meet Foundation members and tell us what you’d like to see in the park and how you can get involved!

Canoe the River – South Entrance of Festival Grounds (pedestrian bridge). CANCELLED due to high river. 
Take a 30 minute float down the Raccoon River starting at the Railroad launch on the west end of the park, by the art installation and to the boat launch on the east end of the park. Shuttle at will pick up boaters at the south end of the pedestrian bridge at 11:00, 12:00, 2:00, 3:00 and 4:00pm. Children under 15 must be accompanied by an adult. Life vest will be provided and required. Safety boaters will be placed strategically along the route to assist new boaters. Wear clothes you don’t mind getting wet or muddy. Sunscreen recommended. Perfect float if you’ve never been canoeing before!

Kite Flying – Activity Area 2

Come pick up a FREE kite at the Des Moines Water Works Park Foundation tent, or bring your own to Activity Area 2 and unleash your kite flying chops! All ages.

Food Trucks & BEER – The Village
Come hungry and eat good from Gusto Pizza, FRESH Cafe, Outside Scoop (Ice Cream) and Nadine and Dad’s BBQ. Beer provided by Iowa Craft Beer Tent featuring Des Moines finest craft brews.

Brew Rides – Four Des Moines Breweries
Want to start the party early and ride into LAUNCH? You can start at Confluence, Firetruck, Granite City or Court Avenue Brew at 11am and ride in with your compatriots after a kickstart at the brewery.

HOT AIR BALLOON LAUNCH-  Activity Area 3
WALK INTO a hot air balloon and see it inflate throughout today (1pm-5pm).

11am
Yoga by Lululemon Athletica – Activity Area 1
Join multiple instructors from the Des Moines community to lead an inspiring yoga practice lasting 90 minutes from 11am-12:30pm. A fluid & cohesive practice and will feature each instructor leading a portion of the practice to introduce some of the different styles of yoga we have in the Des Moines area. In addition to this we will have a couple instructors walking around doing some soft tissue work/adjustments throughout the practice. This will be an all-levels yoga practice so everyone is welcome to join in.  We will also bring along some yoga mats to borrow for those who don’t own one. All ages activity.

Soccer Clinic – Activity Area 2
Soccer South will hold an introductory presentation, skills demonstration and exhibition game for all ages interested in soccer. Fall registration will also be available at their booth in The Village.

Scout Led Nature Hike- Boy Scout Booth
The Boy Scouts will lead a nature hike through the park, ages 6+. Duration 30 minutes.


12pm
Stormwater Floodplain Simulation System – IFSMA Booth in the Village
This great educational presentation invites families to experience a hands-on simulation model that demonstrates the role of floodplains and how development can impact stormwater runoff and flooding within a watershed in multiple different environments. Approximately 30 Minutes. All ages.

Kids Bicycle Ride – South Entrance of Festival Grounds (pedestrian bridge)
Kids! Bring your bike and join Z3 Triathlon Team for a kids safe ride clinic where you’ll learn about proper safety skills like wearing a helmet, passing other riders, proper gear, shifting, braking, bike care, hand signals and park etiquette and then ride through park. Kids 5-14 and parents!

Drum Circle – Activity Area 1 
The Des Moines drumming community is gathering at LAUNCH to host a circle for interested attendees. Participants can play instruments, bring their own or just observe the demonstration.

Shakespeare in the Park – Veridian Stage 
Repertory Theater of Iowa will stage scenes from their upcoming production of Shakespeare’s Much Ado About Nothing. You can catch the entire play at Salisbury House & Gardens June 11th – 14th.

Scout Led Nature Hike- Boy Scout Booth
The Boy Scouts will lead a nature hike through the park, ages 6+. Duration 30 minutes.


1pm
Art Unveiling- Veridian Main Stage
Join DNR Executive Director, Chuck Gipp, and other dignitaries, for the official unveiling of the temporary art installation created by New York-based artist Mary Mattingly. Learn about the DNR Water Trails Plan and how you can reconnect to the river.  All Ages.

 

1:30pm
Guided Trail Rides- CITA Booth in The Village
Central Iowa Trails Association members guided group rides centered around the Greenwood trail systems located near Water Works park.  These are no rider left behind rides. Bring your bike to the CITA Booth in the Village to begin the ride. Age of participants 14+.

Music by Debbie Do Wop and Dynamite Dan – Veridian Stage
Debbie Do Wop and Dynamite Dan are Des Moines’ premier children’s show. Their fun, interactive shows bring music education and songwriting to a whole new level for kids and parents alike.


2pm
Ultimate Frisbee exhibition- Activity Area 3
Ultimate Iowa will be hold an Ultimate Frisbee exhibition. Participants are invited to participate in an introductory presentation, skills demonstration and exhibition game.  Age of participants 14+.

Scout Led Navigation Course – Boy Scout Booth
Come learn ho to use a compass and navigate through a course with a compass through the park, ages 9+. Duration 60 minutes.


2:30pm

Music by Dan Trilk-  Veridian Stage
Singer-songwriter, Dan Trilk, is a native of Norwalk, a regular solo artist in Des Moines’ mainstay venues, as well as a music educator. He brings a beautiful blend of touching and quirky songs that audiences immediately fall in love with.

 

3pm
Guided Trail Rides- CITA Booth in The Village
Central Iowa Trails Association members guided group rides centered around the Greenwood trail systems located near Water Works park.  These are no rider left behind rides. Bring your bike to the CITA Booth in the Village to begin the ride. Age of participants 14+.

Scout Led Navigation Course – Boy Scout Booth
Come learn ho to use a compass and navigate through a course with a compass through the park, ages 9+. Duration 60 minutes.

 

3:30pm
Music by The Other Brothers-  Veridian Stage
The Other Brothers are a rock & roll group led by frontman Eli Clark (vocals, guitar, harmonica), featuring Lorenz Inez on bass and Jason Kadiwhompus on drums. Combining various elements of blues, surf, punk and rockabilly, The Other Brothers have an upbeat, vintage sound with a modern flair that is all rock & roll. Say hello to your new favorite band.


4pm
Ultimate Frisbee exhibition- Activity Area 3
Ultimate Iowa will be hold an Ultimate Frisbee exhibition. Participants are invited to participate in an introductory presentation, skills demonstration and exhibition game.  Age of participants 14+.

4:15pm
Horse Exhibition- Irish Run Farms Stables
Irish Run Farms will have their horses out to demonstrate performance techniques.

4:30pm
Music by James Biehn-  Veridian Stage
James Biehn is widely regarded as the best (and most humble) musician in Des Moines. A literal guitar master, James seamlessly weaves influences from blues, americana and rock traditions together in a performance that keeps the audience dancin’ in their seats with music that fills their souls.